Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 260920, 6 pages
http://dx.doi.org/10.1155/2013/260920
Research Article

A New Estimation of the Growth Bound of a Periodic Evolution Family on Banach Spaces

1Department of Mathematics, West University of Timisoara, Boulevard V. Parvan No. 4, 300223 Timisoara, Romania
2Abdus Salam School of Mathematical Sciences (ASSMS), Government College University, 68-B, New Muslim Town, Lahore 54600, Pakistan

Received 20 May 2013; Accepted 26 August 2013

Academic Editor: John R. Akeroyd

Copyright © 2013 Constantin Buse et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Constantin Buse, Aftab Khan, Gul Rahmat, and Afshan Tabassum, “A New Estimation of the Growth Bound of a Periodic Evolution Family on Banach Spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 260920, 6 pages, 2013. https://doi.org/10.1155/2013/260920.